# SDR FDEA202001310250

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 3,057 hours, 1,397 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 313T338069
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON AFT END INBD ATTACH ANGLE AT THE AFT FRAME WAS CRACKED.   REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-02 AND DWG 313T3380, REV N.
